# SDR MWEA001196

- Difficulty date: November 9, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 87,892 hours, 90,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911433
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE LONGERON 8 LEFT AT STATION 817 AND 840 TO FOM.  SPLICED LONGERON 8 LEFT AT STATION 817 AND 840 TO FOM IAW DC-9 SRM 53-02 FIG 18.
